Universal Spaces for Classes of Scattered Eberlein Compact Spaces

Journal of Symbolic Logic 71 (3):1073 - 1080 (2006)
Abstract
We discuss the existence of universal spaces (either in the sense of embeddings or continuous images) for some classes of scattered Eberlein compacta. Given a cardinal κ, we consider the class Sκ of all scattered Eberlein compact spaces K of weight ≤ κ and such that the second Cantor-Bendixson derivative of K is a singleton. We prove that if κ is an uncountable cardinal such that κ = 2<κ, then there exists a space X in Sκ such that every member of Sκ is homeomorphic to a retract of X. We show that it is consistent that there does not exist a universal space (either by embeddings or by mappings onto) in Sω₁. Assuming that ∂ = ω₁, we prove that there exists a space X ∈ Sω₁, which is universal in the sense of embeddings. We also show that it is consistent that there exists a space X ∈ Sω₁, universal in the sense of embeddings, but Sω₁ does not contain an universal element in the sense of mappings onto
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,392
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Paul Bankston (1999). A Hierarchy of Maps Between Compacta. Journal of Symbolic Logic 64 (4):1628-1644.
Paul Bankston (1984). Expressive Power in First Order Topology. Journal of Symbolic Logic 49 (2):478-487.
Renling Jin & Saharon Shelah (1998). Compactness of Loeb Spaces. Journal of Symbolic Logic 63 (4):1371-1392.
Lieven Decock (2006). A Physicalist Reinterpretion of 'Phenomenal' Spaces. Phenomenology and the Cognitive Sciences 5 (2):197-225.
Chunlai Zhou (2010). Probability Logic of Finitely Additive Beliefs. Journal of Logic, Language and Information 19 (3):247-282.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

2 ( #354,724 of 1,102,917 )

Recent downloads (6 months)

1 ( #297,281 of 1,102,917 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.